Yoshiharu Kohayakawa
Yoshiharu Kohayakawa
Instituto de Matemática e Estatística, Universidade de São Paulo, Brazil
E-mail megerősítve itt: ime.usp.br
Cím
Hivatkozott rá
Hivatkozott rá
Év
Szemerédi’s regularity lemma for sparse graphs
Y Kohayakawa
Foundations of computational mathematics, 216-230, 1997
2081997
On K 4-free subgraphs of random graphs
Y Kohayakawa, T Łuczak, V Rödl
Combinatorica 17 (2), 173-213, 1997
1431997
Limits of permutation sequences
C Hoppen, Y Kohayakawa, CG Moreira, B Ráth, RM Sampaio
Journal of Combinatorial Theory, Series B 103 (1), 93-113, 2013
1302013
Arithmetic progressions of length three in subsets of a random set
Y Kohayakawa, T Łuczak, V Rödl
Acta Arithmetica 75, 133-163, 1996
1111996
Szemerédi’s regularity lemma and quasi-randomness
Y Kohayakawa, V Rödl
Recent advances in algorithms and combinatorics, 289-351, 2003
1072003
The induced size-Ramsey number of cycles
PE Haxell, Y Kohayakawa, T Łuczak
Combinatorics, Probability and Computing 4 (3), 217-239, 1995
951995
Hypergraphs, quasi-randomness, and conditions for regularity
Y Kohayakawa, V Rödl, J Skokan
Journal of Combinatorial Theory, Series A 97 (2), 307-352, 2002
942002
Measures of pseudorandomness for finite sequences: typical values
N Alon, Y Kohayakawa, C Mauduit, CG Moreira, V Rödl
Proceedings of the London Mathematical Society 95 (3), 778-812, 2007
812007
Uma introdução sucinta à teoria dos grafos
P Feofiloff, Y Kohayakawa, Y Wakabayashi
792011
Weak hypergraph regularity and linear hypergraphs
Y Kohayakawa, B Nagle, V Rödl, M Schacht
Journal of Combinatorial Theory, Series B 100 (2), 151-160, 2010
752010
Turán′ s Extremal Problem in Random Graphs: Forbidding Even Cycles
PE Haxell, Y Kohayakawa, T Luczak
Journal of Combinatorial Theory, Series B 64 (2), 273-287, 1995
731995
Finding skew partitions efficiently
CMH De Figueiredo, S Klein, Y Kohayakawa, BA Reed
Journal of Algorithms 37 (2), 505-521, 2000
722000
The evolution of random subgraphs of the cube
B Bollobas, Y Kohayakawa, T Łuczak
Random Structures & Algorithms 3 (1), 55-90, 1992
721992
Regular pairs in sparse random graphs I
Y Kohayakawa, V Rödl
Random Structures & Algorithms 22 (4), 359-434, 2003
712003
Ramsey games against a one-armed bandit
E Friedgut, Y Kohayakawa, V Rodl, A Rucinski, P Tetali
Combinatorics, Probability and Computing 12 (5-6), 515-545, 2003
672003
Universality and tolerance
N Alon, M Capalbo, Y Kohayakawa, V Rodl, A Rucinski, E Szemerédi
Proceedings 41st Annual Symposium on Foundations of Computer Science, 14-21, 2000
662000
An extremal problem for random graphs and the number of graphs with large even-girth
Y Kohayakawa, B Kreuter, A Steger
Combinatorica 18 (1), 101-120, 1998
651998
Threshold functions for asymmetric Ramsey properties involving cycles
Y Kohayakawa, B Kreuter
Random Structures & Algorithms 11 (3), 245-276, 1997
641997
Small subsets inherit sparse ε-regularity
S Gerke, Y Kohayakawa, V Rödl, A Steger
Journal of Combinatorial Theory, Series B 97 (1), 34-56, 2007
622007
Turán's extremal problem in random graphs: Forbidding odd cycles
PE Haxell, Y Kohayakawa, T Luczak
Combinatorica 16 (1), 107-122, 1996
601996
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20